default-icon
Tuberculosis
I had lung t b and i started the treatment. During the treatmen period i had some skin problem. Itchy dried reddish type spots. I have attached the pictures. I want to know what are these and they are because of tb or t b medicines. Please help.
74 Views v

Answers (5)

Like the answers? Chat privately with the doctor of your choice

doctor profile image
Dr. Deepthi Rao Gorukanti
General Physician 5 yrs exp Hyderabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Consult a dermatologist.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Pankaj Kumar
General Physician 10 yrs exp Delhi

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Skin lesions during / after TB treatment is not so uncommon...  The skin lesion is known as leukocytoclastic vasculitis but your skin lesion is different or it may be an early stage... If you are facing this type of skin lesion after ATT then you must consult your doctor.. Diagnosis of tip of iceberg is very important for better treatment and compliance... Keep informing what they diagnosed..  All d best..
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil Kumar Jain
General Physician 4 yrs exp Bangalore

Free 3 day follow up

Chat Now

₹200 for 24 hrs

Hello There. I can understand your concern. It doesn't looks like due to the tuberculosis medications, but you have not mentioned what medications you are taking also in this question. it looks somewhat like a lichen but i would strongly suggest you to consult a dermatologist in person because without examining, i may be wrong also. Best regards, Dr. Anil kumar jain. Bangalore.
Answered
Flag this Answer
Flag this answer
0/1 people found this helpful
Was this answer helpful?
YES NO
doctor profile image
Jayesh Pavra
General Physician 17 yrs exp Ahmedabad

Free 3 day follow up

Chat Now

₹300 for 24 hrs

Does not look like due to ant T B drugs Still local examination is must
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO
doctor profile image
Dr. Anil B Sheth
General Physician 37 yrs exp Ahmedabad
These r not due to TB for sure.what medicines r u taking?consult yr Dr. who has advised this treatment.
Answered
Flag this Answer
Flag this answer
Let others know if this answer was helpful
Was this answer helpful?
YES NO

This question featured in :

T spot testing for tuberculosis
Disclaimer : The content is not intended to be a substitute for professional medical advice, diagnosis, or treatment. Always seek the advice of your physician or other qualified health provider with any questions you may have regarding your medical condition. Never disregard professional medical advice or delay in seeking it because of something you have read on this website.